Skip to main content

Are you a legal professional? Visit our professional site

Please enter a legal issue and/or a location
Begin typing to search, use arrow keys to navigate, use enter to select

Hearing Loss Risk Added to Impotence Drug Labeling

By Admin on October 19, 2007 12:39 PM

Labeling on erectile dysfunction (ED) drugs Viagra, Cialis, and Levitra will more prominently display information on the potential risk of sudden hearing loss, and guide consumers on what to do if they experience sudden problems with their hearing, according to an announcement from the U.S. Food and Drug Administration. The labeling changes are a result of a number of cases in which patients taking these drugs reported sudden hearing loss, sometimes with dizzinesss and/or ringing in the ears. The FDA is advising patients who are taking Cialis, Levitra, or Viagra and experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention.

You Don’t Have To Solve This on Your Own – Get a Lawyer’s Help

Meeting with a lawyer can help you understand your options and how to best protect your rights. Visit our attorney directory to find a lawyer near you who can help.

Or contact an attorney near you:
Copied to clipboard

Find a Lawyer

More Options